MathSciNet Relay Station
MathSciNet bibliographic data
MR1703603 (2000e:32020) 32H35 (32V15)
Huang, Xiaojun On a linearity problem for proper holomorphic maps between balls in complex spaces of different dimensions. J. Differential Geom. 51 (1999), no. 1, 13–33.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement